MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM F; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM F; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 1365-22-000, depuy femoral head d22012366.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a primary hip procedure.Subsequently, the patient developed an infection and had a washout two weeks (2) post implantation.The patient underwent a revision surgery eleven (11) days and the competitor head and zimmer biomet liner were exchanged.The patient was revised for a second time two years later, due to dislocation.Competitor head and zimmer biomet liner were exchanged.No known contributing conditions related to the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is superolateral dislocation of the right hip arthroplasty.No fracture is identified.Medical timeline: the patient underwent a primary hip procedure, and a revision surgery due to infection.The patient was revised for a second time, due to dislocation.A definitive root cause cannot be determined.The use of this device with components from any other manufacturer is considered off-label use.It is unknown if the off-label use caused or contributed to the reported event.The complaint is confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 HI-WALL E1 LINER 32MM F
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19272662
Report Number0001825034-2024-01178
Device Sequence Number7383652
Product Code PBI
UDI-Device Identifier00880304527041
UDI-Public(01)00880304527041(17)270413(10)7240665
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number010000928
Device Lot Number7240665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown